Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Formation of singularities in compressible fluids in two-space dimensions


Author: M. A. Rammaha
Journal: Proc. Amer. Math. Soc. 107 (1989), 705-714
MSC: Primary 35L60; Secondary 35B05, 35Q10, 76N10
MathSciNet review: 984811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classical solutions to the two-dimensional Euler equations for a polytropic ideal fluid are considered. It is shown that any local $ {C^1}$-flow, regardless of the size of the initial disturbance, will develop singularities in finite-time provided the front of the initial disturbance satisfies certain conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L60, 35B05, 35Q10, 76N10

Retrieve articles in all journals with MSC: 35L60, 35B05, 35Q10, 76N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984811-5
PII: S 0002-9939(1989)0984811-5
Article copyright: © Copyright 1989 American Mathematical Society